MathSciNet Relay Station
MathSciNet bibliographic data
MR2451052 60F05 (60D05 60F10)
Baryshnikov, Yu; Eichelsbacher, P.; Schreiber, T.; Yukich, J. E. Moderate deviations for some point measures in geometric probability. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 3, 422–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement